# SDR SWAA2023071270779

- Difficulty date: June 23, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,452 hours, 31,399 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED PANEL BREAK (P/N: 143A5240-36) AT STA 540; BETWEEN BL 0 & RBL 24.75; WL 208.1.<[01] REMOVED PANEL BREAK AT STA 544 BETWEEN BL-0 & RBL 24.75 WL 208.1 IN REF.51-40-02. INSTALLED NEW PANEL BREAK AT STA. 540; BETWEEN BL 0 - RBL 24.75; AS PR SRM 51-40-02 & DWG. 143A0060.;[02] VERIFIED STEP # 1
